# SDR UPS01235780

- Difficulty date: April 19, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SURFACE CORROSION FOUND ON LOWER SURFACE OF HORIZONTAL WEB S18A RT, BETWEEN BS 880 & 950.   ALL REPAIRS CARRIED OUT IAW SRM 51-10-6, 51-10-1, 51-10-2, 51-30-2 &  SMRO EO 2001-013-001 UPS ENGINEERING FILE NO 727-53-20015
